# SDR UIEA2023050400406

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR, BETWEEN ELEVATOR INBOARD AND OUTBOARD, IN FRONT SPAR HSBL 113.30 WITH FOD.( LEFT ELEVATOR, BETWEEN ELEVATOR INBOARD AND OUTBOARD, IN FRONT SPAR HSBL 113.30 WITH FOD WAS REMOVED AND CLEANED IAW AMM 12-17-02-103-057. )
